Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My Nardil food reaction Teknohead

Posted by Sad Panda on May 19, 2004, at 13:08:05

In reply to My Nardil food reaction, posted by Teknohead on May 19, 2004, at 9:29:54

Ask your doc for a script for some Thorazine/Largactil, it will cover a hypertensive crisis as well as serotonin syndrome. I'd agree with King Vultan, liver does taste yucky, :) it possibly is a good idea to avoid organs as they do go off faster.

Cheers,
Panda.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:348520
URL: http://www.dr-bob.org/babble/20040515/msgs/348600.html